Volume 16, Issue 2
Generalized Jacobi and Gauss-Seidel Methods for Solving Linear System of Equations

D. K. Salkuyeh

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 164-170

Preview Full PDF BiBTex 40 437
  • Abstract

The Jacobi and Gauss-Seidel algorithms are among the stationary iterative methods for solving linear system of equations. They are now mostly used as preconditioners for the popular iterative solvers. In this paper a generalization of these methods are proposed and their convergence properties are studied. Some numerical experiments are given to show the efficiency of the new methods.

  • History

Published online: 2007-05

  • Keywords

  • AMS Subject Headings

  • Cited by